question-icon

How long does it take to wean off Nexito plus?

default
Posted on Thu, 28 May 2015
Question: Hi
I have addiction issues, cigarettes for twenty four years, then switched to nicotex to get off cigarettes and got addicted to nicotex : ) stupid , I know. Maybe it's genetic ,or maybe it's a huge amount of life stressors.
Then I was also addicted to spasmindon >10 a day,weaned off one at a time, now completely since two years. Was prescribed nexito plus and I am on the wagon again..>10 a day.
I was hospitalised in January , was clean for a month, then I started popping pills again. I know it's to douse emotional pain and having done intensive work on that , am now ready to wean off nexito plus. So every day or two I plan to reduce one tablet? So what are the withdrawal symptoms and how long will they last.i already suffer from body ache and have mild fever since yesterday. So what and how now ? Dr. And I do hope my privacy will be respected and confidentiality maintained. Thank you
doctor
Answered by Dr. Srikanth Reddy (2 hours later)
Brief Answer:
Gradual withdrawal is required

Detailed Answer:
Hello,
Thanks for choosing health care magic for posting your query.
I have gone through your question in detail and I can understand what you are going through.
Nexito plus has escitalopram and clonazepam. YOu have mostly got addicted to the clonazepam content of nexito plus. Taking esciatalopram is such huge quantity can be detrimental to the heart and may cause serotonine syndrome. It would be wise to come off it and the process of doing so by reducing it by one tablet a day is fine. Mostly it will not lead to any complication except for some anxiety and sleep disturbances. But still it would be advisable to get it done under the medical supervision by getting admitted under a psychiatrist.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback.
In future if you wish to contact me directly, you can use the below mentioned link:
bit.ly/dr-srikanth-reddy
                                                                                                                                                                                                                                                                                                                                               
Wish you good health,
Kind regards
Dr. Srikanth Reddy M.D.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Srikanth Reddy (13 minutes later)
So,the withdrawal symptoms scare me. When I tried to quit spasmindon(cold turkey)I thought I would die, my body pained, had fever, was confused, was puking and going to the loo. Finally I took the tablet and weaned off ...nicotex also was hard for the first week, first day I took 8 from an average of 15 per day and it was tough, the second week still tough but better nd when it came to 2 I didn't see any point in it..
What is the likelihood of strong withdrawal and how many days or day do I keep between letting one go , I mean should I do 1 less every day or every two or three days, I don't think I want to wait a week to reduce intake by 1



doctor
Answered by Dr. Srikanth Reddy (43 hours later)
Brief Answer:
Reduce one tab per day

Detailed Answer:
Hello
Reducing 1 tablet per day should be good enough. It should not lead to any serious withdrawal. Do keep your doctor informed about your plan of drug withdrawal.
Regards
Dr. Srikanth Reddy
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Srikanth Reddy

Psychiatrist

Practicing since :2007

Answered : 2770 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

162 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
How long does it take to wean off Nexito plus?

Brief Answer: Gradual withdrawal is required Detailed Answer: Hello, Thanks for choosing health care magic for posting your query. I have gone through your question in detail and I can understand what you are going through. Nexito plus has escitalopram and clonazepam. YOu have mostly got addicted to the clonazepam content of nexito plus. Taking esciatalopram is such huge quantity can be detrimental to the heart and may cause serotonine syndrome. It would be wise to come off it and the process of doing so by reducing it by one tablet a day is fine. Mostly it will not lead to any complication except for some anxiety and sleep disturbances. But still it would be advisable to get it done under the medical supervision by getting admitted under a psychiatrist. Hope I am able to answer your concerns. If you have any further query, I would be glad to help you. If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback. In future if you wish to contact me directly, you can use the below mentioned link: bit.ly/dr-srikanth-reddy Wish you good health, Kind regards Dr. Srikanth Reddy M.D.